# SDR DHL9974142C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1,2,3,4, AND 5 SEAT TRACKS GALLED AT STA 438.  SEAT TRACKS BURNISHED, NR 5 OUT OF LIMITS PER SRM.  CUT OUT DAMAGED SEAT TRACK AT STA 420 TO 480 AND REPLACED PER SRM 51-30-2, N/R 5719.
